# SDR UIEA2012051400231

- Difficulty date: April 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER FWD CARGO BAY BILGE BS 708.  REPAIR CRACK AREA IAW SRM 53-00-03, REPAIR 5, FIG 201 REV 20.
